Polynomial sequential continuity on C(k,e) spaces
Loading...
Official URL
Full text at PDC
Publication date
2003
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Citation
Bombal Gordon, F. & Villanueva Díez, I. «Polynomial Sequential Continuity on C(K,E) Spaces». Journal of Mathematical Analysis and Applications, vol. 282, n.o 1, junio de 2003, pp. 341-55. DOI.org (Crossref), https://doi.org/10.1016/S0022-247X(03)00161-6.
Abstract
We show that, for bounded sequences in C(K,E), the polynomial sequential convergence is not equivalent to the pointwise polynomial sequential convergence. We introduce several conditions on E under which different versions of the result are true when K is a scattered compact space. These conditions are related with some others appeared in the literature and they seem to be of independent interest.